On Bloch functions and gap series.

Título inglés On Bloch functions and gap series.
Título español Funciones de Bloch y series de huecos.
Autor/es Girela, Daniel
Organización Dep. Anál. Mat. Fac. Cien. Univ. Málaga, Málaga, España
Revista 0214-1493
Publicación 1991, 35 (2): 403-427, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Kennedy obtained sharp estimates of the growth of the Nevanlinna characteristic of the derivative of a function f analytic and with bounded characteristic in the unit disc. Actually, Kennedy's results are sharp even for VMOA functions. It is well known that any BMOA function is a Bloch function and any VMOA function belongs to the little Bloch space. In this paper we study the possibility of extending Kennedy's results to certain classes of Bloch functions. Also, we prove some more general results obtaining sharp comparison results between the integral means Mp(r,f) with T(r,f) for certain classes of functions f analytic in the unit disc.
Código MathReviews MR1201564
Icono pdf Acceso al artículo completo